Doctor insights on:
What causes salvia divinorum to give some people good or bad "trips"? I had a frightening one & haven't touched salvia since.
No human studies: Salvia divinorum has no human studies of its therapeutic effects. It does cause hallucinations. Its main active ingredient (salvinorin a) has been compared to lsd, which can also cause "bad trips." salvinorin a is also a kappa-opioid agonist that can cause depressive reactions in rats. It can also cause strong depersonalization, which some find very uncomfortable. These effects can persist. ...Read moreSee 1 more doctor answer
Why do you want to know?: If you are seeking some sort of psychedelic experience, i can understand why you might want to locate salvia. I am not inclined, however, to try to help you discover a way to have hallucinations. I instead recommend vipassana meditation as an alternative that in my opinion is much less dangerous and much more potentially beneficial. Ref: http://www.Creativebalance.Com/vipmed.Html. May your journey be safe. ...Read more
Why are you asking ?: to a doctor???? A doctors job is to help you find healthy ways of living, not help you find ways to harm your health. If you are using marijuana and want to lessen the harm by switching to salvia, I believe there are better ways to reduce your use of marijuana and/or quit it altogether than using salvia. If you just want to try a new drug, I don't think a physician's duty is to help you do it. ...Read more
It feels funny when i swollow my own salvia idk wat to think bc its been like this for 2 almost 3 months ?
Quite difficult: to speculate on what might be the problem.."It feels funny"...is a little too non-specific. Thick saliva can be due to dehydration or from certain medications including antihistamines, decongestants, anti-depressants and anxiety agents. Another thought: globus pharyngis, an anxiety related symptom of feeling like there is a lump in your throat. First stop: thorough evaluation by doc, probably ENT. ...Read more
It depends: It depends on how the salvia is used. Smoking makes the effects begin quickly, last for a few minutes, and then dissipate over 20-30 min. Using tinctures creates effects in 10-15 min, peaking and lasting for 20-40 min. They then taper over 30-60 min. It's not a "party" drug, and may induce visions & loss of awareness of having a body. Have a sober sitter with you, and do not drive. ...Read more
If they have never hallucinated on salvia. So, in general, which drug gives you the most visual hallucinations?
Why do you ask?: Are you interested in having visual hallucinations or have you had visual hallucinations? Also please say more about your experience with salvia and hallucinations. I do not think it's a good idea to tell you which medicines are most likely to cause visual hallucinations until i know more about the motivation behind your question. ...Read more
Salvia & Datura: These come from 2 different families, but both are commonly used as hallucinogens. Salvia divinorum is a mint, and contains the non-alkaloid hallucinogen salvinorin a. Along with hallucinations it can cause slurred speech, confusion, paranoia, depersonalization, blunted affect, & slow speech. Datura stramonium contains belladonna alkaloids, which can induce anticholinergic poisoning & death. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why do my feet turn blue?
- Does selsun blue help ring worm?
- Does selsun blue shampoo work for skin fungi?
- Ask a doctor a question free online
- Green blue poop
- Why do my fingers turn blue?
- What are the blue red spots on a transvaginal ultrasound?
- Blue-gray sclera (whites of the eyes)
- Blue spots on lips